Access count of this item: 88

Files in This Item:
File Description SizeFormat 
1046-6.pdf691.65 kBAdobe PDFView/Open
Title: SP-property for a pair of $C^*$-algebras
Authors: Osaka, Hiroyuki
Author's alias: 大坂, 博幸
Issue Date: May-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1046
Start page: 45
End page: 52
URI: http://hdl.handle.net/2433/62162
MR Number: 1668814
Appears in Collections:1046 Exact C*-環とその周辺

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.